EconPapers    
Economics at your fingertips  
 

Biharmonic submanifolds in 3 -dimensional ( κ, μ ) -manifolds

K. Arslan, R. Ezentas, C. Murathan and T. Sasahara

International Journal of Mathematics and Mathematical Sciences, 2005, vol. 2005, 1-12

Abstract:

Biharmonic maps between Riemannian manifolds are defined as critical points of the bienergy and generalized harmonic maps. In this paper, we give necessary and sufficient conditions for nonharmonic Legendre curves and anti-invariant surfaces of 3 -dimensional ( κ , μ ) -manifolds to be biharmonic.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2005/163810.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2005/163810.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:163810

DOI: 10.1155/IJMMS.2005.3575

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:163810